Please use this identifier to cite or link to this item: https://hdl.handle.net/10316/110975
Title: Meson loop corrections to the NJL model
Authors: Peña, Francisco
Nemes, Maria Carolina 
Blin, Alex H. 
Hiller, B. 
Issue Date: 1999
Publisher: Springer Nature
Serial title, monograph or event: Brazilian Journal of Physics
Volume: 29
Issue: 3
Abstract: We present a symmetry preserving approach to 1=N (N being the number of colors) corrections in the Nambu-Jona-Lasinio model. This is achieved through an explicit 1=N expansion where N is considered as a free parameter. Veri cation and use of the pertinent Ward identity to the next to leading order in 1=N is made in obtaining the Goldberger-Treiman relation. Although the present results are not new, the approach may be useful for deriving higher (than one loop) corrections to the NJL model in a systematic way.
URI: https://hdl.handle.net/10316/110975
ISSN: 0103-9733
DOI: 10.1590/S0103-97331999000300011
Rights: openAccess
Appears in Collections:FCTUC Física - Artigos em Revistas Internacionais

Files in This Item:
Show full item record

Page view(s)

48
checked on Feb 28, 2024

Download(s)

8
checked on Feb 28, 2024

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons